# SDR USAA2014102000010

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 4,557 hours, 1,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT COVER RT SIDE OF DOOR 4L IS BROKEN OFF.  REPLACED EMER EXIT LIGHT COVER AT 4L DOOR IAW AMM 25-60-00.
